# SDR UALA2011122907145

- Difficulty date: December 29, 2011
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 85,411 hours, 9,576 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING AFT TWO EMERGENCY LIGHT ASSY INOPERATIVE.  REPLACED BATTERY CHARGER, OPS CHECKED NORMAL.
